# SDR SWAA2013100220706

- Difficulty date: September 18, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6973064V6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM WEB CORRODED BETWEEN BS 500B & BS 500C.  REPAIRED WEB IAW SRM.
